MAUDE Adverse Event Report: MEDTRONIC DOMINICANA CSF-VENTRICULAR PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTR

MEDTRONIC DOMINICANA CSF-VENTRICULAR PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTR
Model Number 44010
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a ventricular port.It was reported that on (b)(6) 2026, the patient required implantation of a reservoir due to intracerebral hemorrhage.During the procedure, fluid leakage from the drainage tube was observed, and it was subsequently replaced with a new device.There was a procedure delay of 10 minutes.The patient's status at the time of the report was alive-no injury.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CSF-VENTRICULAR PORT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTR
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
4620 n. beach st.
fort worth, TX 76137
7635265677
MDR Report Key25230271
Report Number9612501-2026-01419
Device Sequence Number17420448
Product Code LKG
UDI-Device Identifier00763000030292
UDI-Public(01)00763000030292(17)300621(10)0231802969
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K874468
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number44010
Device Catalogue Number44010
Device Lot Number0231802969
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date05/20/2026
Date Device Manufactured07/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale
Patient Weight65 KG